American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Dan Coman. Domains of finite type and Hölder continuity of the Perron-Bremermann function. Proc. Amer. Math. Soc. 125 (1997) 3569-3574. MR 1422857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Marshall A. Whittlesey. Approximation of singularity sets with analytic graphs over the ball in $\mathbf{C}^2$. Proc. Amer. Math. Soc. 125 (1997) 3259-3265. MR 1415342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiye Yu. A counterexample to the existence of peaking functions. Proc. Amer. Math. Soc. 125 (1997) 2385-2390. MR 1401757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gábor Francsics and Nicholas Hanges. Explicit formulas for the Szeg\H o kernel on certain weakly pseudoconvex domains . Proc. Amer. Math. Soc. 123 (1995) 3161-3168. MR 1301494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ji Ye Yu. Singular Kobayashi metrics and finite type conditions . Proc. Amer. Math. Soc. 123 (1995) 121-130. MR 1231046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Siqi Fu. A sharp estimate on the Bergman kernel of a pseudoconvex domain . Proc. Amer. Math. Soc. 121 (1994) 979-980. MR 1243167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhang Jian Hu. Boundary behavior of holomorphic functions of $A\sp p\sb {q,s}$ . Proc. Amer. Math. Soc. 119 (1993) 447-451. MR 1195733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ewa Ligocka. A characterization of ellipsoids and balls in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 110 (1990) 103-107. MR 1000159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] So-Chin Chen. Real analytic boundary regularity of the Cauchy kernel on convex domains . Proc. Amer. Math. Soc. 108 (1990) 423-432. MR 1000149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sergio Venturini. Comparison between the Kobayashi and Carath\'eodory distances on strongly pseudoconvex bounded domains in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 107 (1989) 725-730. MR 984819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jean-Pierre Rosay and Edgar Lee Stout. Rad\'o's theorem for CR-functions . Proc. Amer. Math. Soc. 106 (1989) 1017-1026. MR 964461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Akira Sakai. A characterization of weak pseudoconvexity . Proc. Amer. Math. Soc. 105 (1989) 314-316. MR 933520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James J. Faran. The nonimbeddability of real hypersurfaces in spheres . Proc. Amer. Math. Soc. 103 (1988) 902-904. MR 947678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. B. Lin and B. Wong. A note on pseudoconvexity and proper holomorphic mappings . Proc. Amer. Math. Soc. 102 (1988) 646-650. MR 928997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Alan V. Noell. Analyticity in the boundary of a pseudoconvex domain . Proc. Amer. Math. Soc. 94 (1985) 450-454. MR 787892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] B. L. Fridman. One example of the boundary behaviour of biholomorphic transformations . Proc. Amer. Math. Soc. 89 (1983) 226-228. MR 712627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Theodore J. Barth. The Kobayashi indicatrix at the center of a circular domain . Proc. Amer. Math. Soc. 88 (1983) 527-530. MR 699426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edgar Lee Stout. The dimension of peak-interpolation sets . Proc. Amer. Math. Soc. 86 (1982) 413-416. MR 671206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Theodore J. Barth. Convex domains and Kobayashi hyperbolicity . Proc. Amer. Math. Soc. 79 (1980) 556-558. MR 572300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard F. Basener. Peak points, barriers and pseudoconvex boundary points . Proc. Amer. Math. Soc. 65 (1977) 89-92. MR 0466633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1